I'm having issues with hair loss. After having my first baby in dec of 2007, I got on the birth control shot(Deprovera) & things where going pretty good til I STOPPED the shot, now my hair is falling out. I mean major hair loss all over my head(mostly around the egdes & back)! My last shot was back in mid April. I've been off it (the shot) for about 10 weeks now. Guess I'm in the clearing-out phase. What is going on? Is this normal? How long will it last? Will I go bald?????????
Well I know with Depo that can be a side effect, but you said it started after you have been off the shot?? I know after your not pregnant anymore and your hormones are starting to get back to normal you will experience hair loss. I am going through that now and I am 4 months post partum. It sounds like your hair loss was probably delayed because you got the shot and now that it is coming out of your body, your hair is doing what is normal after pregnancy. Don't worry it will stop eventually. I am losing mine like crazy now, its gross I keep finding my long hairs everywhere!!! It was nice when I was preggo, I hardly saw any hair.....your body holds on to everything while pregnant!! I doubt you will go bald!
I had my baby in Dec and I am still losing hair. It is so annoying, I am suprised I am not bald yet. So I bet it was delayed by the shot. Eventually it will stop but I dont think I will ever get back to my pre-pregnancy hair weight! LOL
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.